# SDR IPXA2018083103384

- Difficulty date: August 29, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 62,125 hours, 17,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Broken
- Location: Door Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DISARMED LIGHT MODULE BROKEN.  REMOVED & REPLACED L1 DOOR DISARMED LIGHT SWITCH MODULE IAW WDM 52-11-01 & OPS CHECKED  AMM 52-11-02-410-801 CHECKS ILLEG. EFF SOURCE REF: IPC 52-11-70-01
